# SDR UIEA2014092000449

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 86,590 hours, 16,151 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Screw
- Condition: Loose
- Location: Window Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R2 WINDOW SENSOR ARCING ACROSS LEADS.  TIGHTENED BOTH SCREWS ON SENSOR & APPLIED HEAT SINK COMPOUND & OK PER MM 30-41-06.
